# SDR QXEA9901590

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821PH
- Make and model: Dhav DHC8102
- Aircraft serial: 104
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT NACELLE LOWER INBOARD FORWARD CORNER CUTOUT IS CRACKED.  REPAIRED IAW DHC-8 RD 8-54-724.
